×

Properties of the third order trinomial differential equations with delay argument. (English) Zbl 1173.34348

Summary: We study properties of the third order trinomial delay differential equation \[ y^{\prime \prime \prime }(t)+p(t)y{^{\prime}}(t)+g(t)y(\tau (t))=0 \]
by transforming this equation to a binomial second/third order differential equation. Employing suitable comparison theorems we establish new results on the asymptotic behavior of solutions.

MSC:

34K25 Asymptotic theory of functional-differential equations
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Erbe, L., Existence of oscillatory solutions and asymptotic behavior for a class of third order linear differential equation, Pacific J. math., 64, 369-385, (1976) · Zbl 0339.34030
[2] Greguš, M., Asymptotic properties of solutions of nonautonomous ordinary differential equations, (1981), Veda Bratislava, (in Slovak)
[3] Jones, G.D., An asymptotic property of solutions \(y''' + p(x) y^\prime + q(x) y = 0\), Pacific J. math., 47, 135-138, (1973) · Zbl 0264.34040
[4] Lazer, A.C., The behavior of solutions of the differential equation \(y''' + p(x) y^\prime + q(x) y = 0\), Pacific J. math., 17, 435-466, (1966) · Zbl 0143.31501
[5] Škerlík, A., Integral criteria of oscillation for the third order linear differential equations, Math. slovaca, 45, 403-412, (1995) · Zbl 0855.34038
[6] Chanturija, T.A.; Kiguradze, I.T., Asymptotic properties of nonautonomous ordinary differential equations, (1990), Nauka Moscow, (in Russian)
[7] Džurina, J., Comparison theorems for functional differential equations, (2002), EDIS Zilina
[8] Džurina, J., Comparison theorems for nonlinear ODE’s, Math. slovaca, 42, 299-315, (1992) · Zbl 0760.34030
[9] Kusano, T.; Naito, M., Comparison theorems for functional differential equations with deviating arguments, J. math. soc. Japan, 3, 509-532, (1981) · Zbl 0494.34049
[10] Kusano, T.; Naito, M.; Tanaka, K., Oscillatory and asymptotic behavior of solutions of a class of linear ordinary differential equations, Proc. roy. soc. edinburg, 90, 25-40, (1981) · Zbl 0486.34021
[11] Tanaka, K., Asymptotic analysis of odd order ordinary differential equations, Hiroshima math. J., 10, 391-408, (1980) · Zbl 0453.34033
[12] Bartušek, M.; Cecchi, M.; Došlá, Z.; Marini, M., On nonoscillatory solutions of third order nonlinear differential equations, Dynam. systems appl., 9, 483-500, (2000) · Zbl 1016.34036
[13] Cecchi, M.; Došlá, Z.; Marini, M., On the third order differential equations with property A and B, J. math. anal. appl., 231, 509-525, (1999) · Zbl 0926.34025
[14] Džurina, J., Asymptotic properties of the third order delay differential equations, Nonlinear anal., 26, 33-39, (1996) · Zbl 0840.34076
[15] Parhi, N.; Padhi, S., On asymptotic behaviour of delay differential equations of third order, Nonlinear anal., 34, 391-403, (1998) · Zbl 0935.34063
[16] Bellman, R., Stability theory of differential equations, XIII, (1953), McGraw-Hill Book Company New York, London
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.